# SDR UPS99830030

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960039
- Condition: Cracked
- Location: Ws 566.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING L/E LWR SKIN, INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE AT XFS 566.25.  REMOVED, FABRICATED, AND REPLACED THE INTERNAL DOUBLER IAW DWG 5769600 AND SRM 51-1-20D AND 51-1-21.
